# SDR IPXA09656144

- Difficulty date: May 24, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MAIN E/E COMPT STA 246 RBL 10 FLOOR SUPPORT ATT CLIP CRACKED.  MAIN E/E COMPT STA 246 RBL 10 FLOOR SUPPORT ATT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43.
